October 22nd, 2011, 12:47 PM #1
hunger and bleeding
I started my hcg injections right after my regular period. The day I started the injections I started bleeding again. I've been bleeding now for 12 days, not including the 4 days of my regular period, and now getting dizzy pretty often especially on standing. I'm not bleeding very much now. I'm hoping it will stop in a day or two. Anyone else do this?
And now I'm starting to get hungry. My dose is 125. I don't know what to do about the hunger. Should I increase my dose?
October 23rd, 2011, 06:47 AM #2
Hi, hcg can mess with TOM....mine tend to take a leave of absence for a couple of months, but others get spotting. THe dizziness is probably low blood pressure, which we see alot. Make sure you are getting some salt on your food, take a potassium supplement too. If you are feeling hungry on 125, I would try going up alittle...maybe 150 for a day or two and see if you feel better. I doubt your dose is too high at that level. Hope this helps.
October 23rd, 2011, 05:19 PM #3
Its more likely lack of iron in your blood. This can happen with prolonged periods and it makes you lightheaded, weak and dizzy especially upon changing positions like standing.
Eat some Beef for your protein, rare as you can stand it. I would suggest broccoli but its not on protocol although I ate it with no problem all through P2. I have an iron deficiency so even a short period will do this to me and food is my only option for increasing it.
You could take a iron supplement just to get your levels back up. I have trouble with them, they upset my stomach and make me nauseous.
October 23rd, 2011, 05:29 PM #4
Hello Girls, looking for a definitive answer. Are you suppose to keep taking the HCG during your period?
October 24th, 2011, 06:53 AM #5
Yes continue your hcg during your period.
Originally Posted by jcharbula
October 26th, 2011, 06:28 AM #6
Thanks, ladies. I did my skip day on sunday but when I started the shots again monday the bleeding started up again. I was afraid that would happen and it did. I don't know whether to let myself to continue to bleed like this or not. I may have to stop the shots. What would you do? I know 1 thing. I'm not doing another skip day if I ever get back to where I'm hardly bleeding again.
October 26th, 2011, 12:02 PM #7
Looks like the bleeding is starting to slack off considerably since yesterday. I'm going to stick with it as long as I can without doing anymore skip days. Been eating some chicken livers too. Not getting dizzy as often as I was.
October 29th, 2011, 04:18 PM #8
Looks like I'm going to have to stop the shots. Just how much of my uterine lining can I loose without doing permanent harm to myself?